# SDR HALA2011012400042

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24257
- Aircraft time: 94,659 hours, 18,032 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: False Indication
- Location: Rt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - AFTER ENGINE START RECEIVED EICAS MESSAGE R ENG BLEED OFF AND UNABLE TO RESET AFTER MULTIALE TRIES.  BITE CHECKED CONTROLLER NO FAULTS, RAN ENG OPS CHECKED NORMAL REF AMM 36-23-00-715-001 NO EICAS MSGS OK FOR SERVICE, RT ENG BLEED GOOD.
